# SDR FDEA202411121667

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 22,941 hours, 9,022 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113T221122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FORE FLAP, OUTBOARD END LEADING EDGE IS DELAMINATED. MWT REPAIRED RH LEADING EDGE SKIN MAIN FLAP, INBD T/E FLAP (PNL# 655DB) (MPN: 113T2211-22) AT   STA. 433.1 IN REF. TO 767 SRM 57-53-01-2R AND SRM 51-70-05-0G. SEE JPF FOR OTHER WORK   ACCOMPLISHED. THIS IS MAJOR REPAIR. INSTALLATION OF PANEL WITH BE ACCOMPLSHED ON   NR# 0274 WO# 89245.
